Author Topic: 9 Months Off CT - Severe Wave  (Read 369 times)

[Buddie]

9 Months Off CT - Severe Wave
« on: July 08, 2021, 06:48:59 pm »
Having a very severe wave right now which has lasted for 5 days.  Intense muscle burning and spasms mostly on my right hand side from my abdomen to my legs and feet.  Can also involve my arms and hands.  Hardly able to walk.  Very discouraging.

Anyone else experience these symptoms 9 months off benzos CT?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 9 Months Off CT - Severe Wave
« Reply #1 on: July 08, 2021, 09:06:30 pm »
I am also 9 months off short-term CT and just had a bad wave. Mine is all mental though. Hang in there - we will heal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 9 Months Off CT - Severe Wave
« Reply #2 on: July 10, 2021, 12:21:14 pm »
Having a very severe wave right now which has lasted for 5 days.  Intense muscle burning and spasms mostly on my right hand side from my abdomen to my legs and feet.  Can also involve my arms and hands.  Hardly able to walk.  Very discouraging.

Anyone else experience these symptoms 9 months off benzos CT?

I had a horrific wave at month 9/10. Hang in there you will heal. Be kind to yourself in the meantime. Itís all going to be ok.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 9 Months Off CT - Severe Wave
« Reply #3 on: July 10, 2021, 05:02:55 pm »
Thanks for the info... hopefully this wave will pass soon. Here's to a full recovery for all of us.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 9 Months Off CT - Severe Wave
« Reply #4 on: July 10, 2021, 05:05:56 pm »
 I was a rapid withdrawal, not a CT, but I can relate to the 9 month wave.  I even had some acute destabilization hit me again during that time; it was very discouraging as I had been doing better and feeling like I was getting somewhere.  Thankfully things improved again, albeit slowly.  It was a good few weeks for me before my baseline got better again.  I'm certainly not healed but I am in a decent place again.  Hang in there! 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 9 Months Off CT - Severe Wave
« Reply #5 on: July 11, 2021, 06:53:14 pm »
Thanks for the info........wishing us all a rapid and full recovery
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.